Elliptic Equations with Degenerate Weights

Khripunova Balci A, Diening L, Giova R, Passarelli di Napoli A (2022)
SIAM Journal on Mathematical Analysis 54(2): 2373-2412.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Khripunova Balci, AnnaUniBi ; Diening, LarsUniBi ; Giova, Raffaella; Passarelli di Napoli, Antonia
Abstract / Bemerkung
We obtain new local Calderon-Zygmund estimates for elliptic equations with matrix-valued weights for linear as well as non-linear equations. We introduce a novel log-BMO condition on the weight M. In particular, we assume smallness of the logarithm of the matrix-valued weight in BMO. This allows to include degenerate, discontinuous weights. We provide examples that show the sharpness of the estimates in terms of the log-BMO-norm.
Erscheinungsjahr
2022
Zeitschriftentitel
SIAM Journal on Mathematical Analysis
Band
54
Ausgabe
2
Seite(n)
2373-2412
ISSN
0036-1410
eISSN
1095-7154
Page URI
https://pub.uni-bielefeld.de/record/2962489

Zitieren

Khripunova Balci A, Diening L, Giova R, Passarelli di Napoli A. Elliptic Equations with Degenerate Weights. SIAM Journal on Mathematical Analysis. 2022;54(2):2373-2412.
Khripunova Balci, A., Diening, L., Giova, R., & Passarelli di Napoli, A. (2022). Elliptic Equations with Degenerate Weights. SIAM Journal on Mathematical Analysis, 54(2), 2373-2412. https://doi.org/10.1137/21M1412529
Khripunova Balci, A., Diening, L., Giova, R., and Passarelli di Napoli, A. (2022). Elliptic Equations with Degenerate Weights. SIAM Journal on Mathematical Analysis 54, 2373-2412.
Khripunova Balci, A., et al., 2022. Elliptic Equations with Degenerate Weights. SIAM Journal on Mathematical Analysis, 54(2), p 2373-2412.
A. Khripunova Balci, et al., “Elliptic Equations with Degenerate Weights”, SIAM Journal on Mathematical Analysis, vol. 54, 2022, pp. 2373-2412.
Khripunova Balci, A., Diening, L., Giova, R., Passarelli di Napoli, A.: Elliptic Equations with Degenerate Weights. SIAM Journal on Mathematical Analysis. 54, 2373-2412 (2022).
Khripunova Balci, Anna, Diening, Lars, Giova, Raffaella, and Passarelli di Napoli, Antonia. “Elliptic Equations with Degenerate Weights”. SIAM Journal on Mathematical Analysis 54.2 (2022): 2373-2412.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 2003.10380

Suchen in

Google Scholar